# SDR 06FDEA2028

- Difficulty date: May 26, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- Aircraft time: 46,203 hours, 27,997 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192497
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FLAP TRACK  UPPER SURFACE CORRODED FWD ATTACH PT OB HOLE.  REMOVED AND REPLACED NR 3 FLAP TRACK IAW TASK CARD 27X5705-03.
